Skip to Content

Depression - What can happen if I mix my Vicodin. And buspars?

Responses (2)

HeadStarter 31 May 2012

You know what, I believe the best place to get that answer is from your pharmacy. That is part of their jobs - to inform the "consumer" (that would be you) what the potential hazards, dangers, side effects, contra-indications and what nots. The reason that would be the best way to go is because they already know you (I would presume) and they know all the meds you are on, if you use the same pharmacy for everything.

You didn't mention your age, which can play a role in how a body reacts.

I don't want to give you any information that could be different for you. I don't know how you react to Vicodin by itself or the buspar by itself. You haven't given enough information to give an accurate answer. So... call the pharmacy because they can answer you quicker than calling your doctor or doctors.

You didn't mention how you got these meds but I will tell you... in the future, make sure all of your doctors are aware of the meds that are prescribed to you by the others, okay and make sure you ask the prescribing doctor...

balbanese 31 May 2012

I assume these are both prescribed for you, if they're from the same Dr I would have you direct the question there, if they're from different Dr's I would have you ask either one of them. Interactions can have serious if not devastating consequences. Hope this helps.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions